# SDR IPXA2021020965514

- Difficulty date: February 3, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724799320300
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH WING LEADNG EDGE RIB AND ANGLE O/B OF KRUEGER FLAP ACTUATORREMOVED AND REPLACED ANGLE IAW SRM 51-40-21
